# SDR DALA1142129227

- Difficulty date: February 18, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 27,544 hours, 19,331 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 591013061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 AFT PRESSURE BULKHEAD CORRODED BL 0 STA 1395 LOWER.  INSTALLED NEW DOUBLER PER MD90 SRM 51030-05 VOL 2 AND DRWG 5910130.
